Asymptotic behavior of solutions of a nonlinear
Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 530-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_3_a2,
author = {Kh. L. Vaskes and V. A. Galaktionov},
title = {Asymptotic behavior of solutions of a nonlinear},
journal = {Doklady Akademii Nauk},
pages = {530--534},
year = {1990},
volume = {314},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a2/}
}
Kh. L. Vaskes; V. A. Galaktionov. Asymptotic behavior of solutions of a nonlinear. Doklady Akademii Nauk, Tome 314 (1990) no. 3, pp. 530-534. http://geodesic.mathdoc.fr/item/DAN_1990_314_3_a2/